# SDR QXEA2021062100298

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 16,309 hours, 17,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL DOOR HANDLE ON MCD IS UNDER FLUSH. REMOVED FROM SERVICE. REPLACED EXTERNAL MCD BUMPER STOP OPS CHECK GOOD. RETURNED TO SERVICE.
